# SDR CAL950166

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571PE
- Make and model: Boeing 727243
- Aircraft serial: 21264
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 308
- Part time: 44,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND CORRODED STIFFENER ON TOP OF DOG HOUSE AT BS 308.  THE STIFFENER WAS REMOVED AND A NEW ONE WAS INSTALLED IAW SRM 51-30-2 AND SRM 51-20-4.  (X)
